# SDR ASAA0873836

- Difficulty date: November 18, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A940121
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE PLATE CORRODED.  R&R FLOOR PANEL SPLICE STRIP AFT CARGO BAY BS 887 RBL 20 LBL 9.
